# SDR SWAA2023041213136

- Difficulty date: March 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E UPPER SURFACE PANEL AT ORSS 282 LOWER TRANSVERSE WEB CRACKED AT O/B RIVET<[01] REMOVED AND REPLACED TRANSVERSE WEB AT ORSS 282 ON R/W T/E UPPER SURFACE PANEL IAW SRM 51-40-02-0G-0 PARA. 4.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
